advertisement
Question
Posted by: MICHELLE | 2007/02/20

PLEASE READ AND ADVISE

Hi

I dont know if anyone can assist.

I went off the pill in Dec, got a period on 2nd Jan,for 4 days, spotted on the 20th for 3 days, got a pinkish discharge on the 1st if feb which lasted a day ( the day I expected my next period) based on having had a period the 2nd of Jan. Did a test on the 9th nothing, then I thought I should wait till I get a period which should have been the 17th based on getting the spotting on the 20th. Still no period today, what can it be? Got Pms symptoms, sore breasts and moods..slight cramps in my womb. Last night I was crying for no reason very miserable, please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is often a period where the body readjusts to stopping the Pill. This is most likely what is causing the symptoms and irregular bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Angel | 2007/02/20

i had the same symptoms and found out after the 3rd test that i was preggies, didnt get any morning sickness but had tender breast had the slight periods like pains and very moody and wanted to cry over everything....get blood tests done and knw 4sure...goodluck

Reply to Angel
Posted by: ME | 2007/02/20

sounds like your body is working the pill out of your system. it could take up to 6 months. hang in there.

Reply to ME

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement